# SDR DALA2019110766463

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 61,107 hours, 22,045 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1346917) DURING INSPECTION FOUND CORROSION ON FLOOR BEAM AT UPPER CHORD STATION 947.5 RBL 50 AT PAX CABIN FLOOR STRUCTURE. FLOOR BEAM AT UPPER CHORD STA 947.5 RBL 50 AT PAX CABIN FLOOR STRUCTURE WAS REPAIRED PER B737-800 SRM 53-70-51 REP 5.
